# SDR SWAA2018022220005

- Difficulty date: January 12, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 67,270 hours, 38,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD SKIN CORRODED AT BS 887, BETWEEN STR 23L TO STR 26L.  REPAIRED SKIN PER ER & EA.
